# SDR DHL9872409C

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 652165828
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING LOWER TRAILING EDGE COVE PANEL SUPPORT ANGLES ARE CRACKED.  REMOVED AND REPLACED SUPPORT ANGLES PER SRM 51-10-1.
